Home > Groups > Wellbutrin and Joint Pain > Have been on Wellbutrin for years and years. First...

Have been on Wellbutrin for years and years. First...

  • Have been on Wellbutrin for years and years. First had ankle pain, now ankle, hip, leg, and bone pain. Tapering off Wellburtin. Any hope of regaining my health?

    Post created 5 months 1 week ago

Comments

  • I know that a lot of meds

    I know that a lot of meds cause side effects but it appears that usually when you get off of the med "most" of the time the side effects go away as per what I've read. Hope this is the case for you. Might take a little time.

    Good luck,

    Mona Lisa

    5 months 1 week ago

  • That's awful! Sooooo

    That's awful! Sooooo frustrated FOR you. Sure wish I had an answer, but my problem is Tremor with Wellbutrin. I promise to pray for an answer that helps you, though.

    BTW---the tremor is reduced now that I'm tapering myself off Wellbutrin (Generic and XL).

    5 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes